It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Heart Transplant

Heart Transplant

[ Back to Messages ]

Message

Posted by Jim M. on August 28, 2000 at 15:41:46:

Hello all. I had a heart transplant six weeks ago on July 15th. and was home on the 22nd. By the begining of the third week home, I was power walking a mile a day and was feeling real good. At the end of that week, after a Biopsy was done, they found signs of rejection. To stop that rejection, I was put on an IV of 1000mg of Solu-Medrol, once a day for three day's. With such a large amount of that steroid, it left me very weak and basicly drained me of all my energy. That was three weeks ago and I still feel the effects of that stuff and still can't seem to get my energy level back up and generaly feel like crap. My question is, is there anybody else here that has had a rejection problem and had to take the IV of Solu-Medrol? If so, did you have similar side effects, and how long did it last? Thanks in advance for any help. Jim


Follow Ups




All times are GMT -7. The time now is 01:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!